Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Reno, NV
NWS Reno, NV issued this severe thunderstorm warning at Jun 5, 2015, 2:07 PM PDT for Mineral County, Nevada. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 2:07 PM PDT (21:07 UTC)
- Expired
- Jun 5, 2015, 2:45 PM PDT
- In force
- 38 min
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
County Mineral County, NV
The radar
The Reno radar (KRGX), 172 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 9.1 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524 WUUS55 KREV 052107 SVRREV NVC021-052145- /O.NEW.KREV.SV.W.0004.150605T2107Z-150605T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RENO NV 207 PM PDT FRI JUN 5 2015 THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MINERAL COUNTY IN WESTERN NEVADA... * UNTIL 245 PM PDT * AT 206 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LUNING...AND MOVING WEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... LUNING AND INDIAN HEAD PEAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE NOW FOR HIGH WINDS...HAIL...HEAVY RAIN AND DEADLY LIGHTNING. DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3863 11807 3845 11808 3845 11836 3868 11833 TIME...MOT...LOC 2106Z 094DEG 11KT 3855 11818 $$ JW
2 follow-up statements
515 WWUS55 KREV 052122 SVSREV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 222 PM PDT FRI JUN 5 2015 NVC021-052145- /O.CON.KREV.SV.W.0004.000000T0000Z-150605T2145Z/ MINERAL NV- 222 PM PDT FRI JUN 5 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM PDT FOR CENTRAL MINERAL COUNTY... AT 221 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LUNING... MOVING WEST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... LUNING AND INDIAN HEAD PEAK. LAT...LON 3863 11807 3845 11808 3845 11836 3868 11833 TIME...MOT...LOC 2121Z 094DEG 11KT 3855 11824 $$ JW
153
WWUS55 KREV 052143
SVSREV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
243 PM PDT FRI JUN 5 2015
NVC021-052153-
/O.EXP.KREV.SV.W.0004.000000T0000Z-150605T2145Z/
MINERAL NV-
243 PM PDT FRI JUN 5 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MINERAL COUNTY WILL
EXPIRE AT 245 PM PDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3863 11807 3845 11808 3845 11836 3868 11833
TIME...MOT...LOC 2137Z 094DEG 11KT 3855 11824
$$
JWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 2:06 PM PDT, 1 minute earlier.
Area forecast discussion, Jun 5, 2:06 PM PDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 206 PM PDT FRI JUN 5 2015 .SYNOPSIS... LOW PRESSURE WILL LINGER INTO SATURDAY WITH A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON. SOME DRYING IS EXPECTED SUNDAY AND MONDAY AS THE LOW PULLS AWAY. ANOTHER LOW MAY BRING AN INCREASE IN STORMS AGAIN FOR THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL SEE A SLOW WARMING TREND INTO NEXT WEEK. && .SHORT TERM... THUNDERSTORM DEVELOPMENT BEGAN TODAY IN MONO COUNTY AROUND 11 AM WITH WIDESPREAD DEVELOPMENT CURRENTLY. HRRR MODEL SHOWS MAIN THUNDERSTORM DEVELOPMENT ALONG THE SIERRA WITH ANOTHER WAVE PROGRESSING GENERALLY FROM EAST TO WEST THIS AFTERNOON AS MOISTURE PIVOTS AROUND THE UPPER LOW OVER SOUTHERN CALIFORNIA. BETTER CLEARING THIS MORNING AND TEMPERATURES FORECAST AROUND 10 DEGREES ABOVE YESTERDAY SHOULD ALLOW BETTER THUNDERSTORM COVERAGE AND SOME POTENTIALLY STRONGER STORMS TO DEVELOP TODAY. IN FACT, A SMALL COLD AIR FUNNEL CLOUD WAS SEEN FROM THE NWS OFFICE JUST AFTER 1 PM TODAY. WHILE THE STORM JUST NORTH OF STEAD WAS RELATIVELY CLOSE (20 MILES) TO THE RADAR, NO ROTATION WAS EVIDENT ON RADAR. WHILE IT IS NOT OUT OF THE QUESTION THIS COULD HAPPEN AGAIN TODAY, THESE TYPE OF COLD AIR FUNNELS ARE VERY WEAK AND SHORT-LIVED. YESTERDAY, AREAS THAT THUNDERSTORMS MOVED OVER QUICKLY RECEIVED AROUND .3 INCH OF PRECIP. NEAR VIRGINIA CITY, RAINFALL TOTALED 1.2 INCHES WHERE STORMS REDEVELOPED OVER THE SAME AREA. EXPECT SIMILAR RAINFALL RATES TODAY WITH RATES UP TO AN INCH AN HOUR. MOST STORMS SHOULD HAVE SOME WESTWARD MOTION AROUND 10-15 MPH. THE MAIN CONCERN FOR HEAVIER RAIN WILL COME FROM SLOWER MOVING STORMS AND STORMS RE-DEVELOPING OVER THE SAME AREA MULTIPLE TIMES. LOW PRESSURE CURRENTLY OVER SOUTHERN CALIFORNIA WILL SLOWLY SHIFT INTO SOUTHERN NEVADA BY SATURDAY WITH A SIMILAR PATTERN OF WIDESPREAD SHOWERS AND THUNDERSTORMS EXPECTED. STORM MOTION ON SATURDAY WILL BE MORE SOUTHERLY AND THUNDERSTORM INITIATION WILL ALSO BE CONTINGENT ON THE AMOUNT OF CLEARING IN THE MORNING. BY SUNDAY, THE LOW CONTINUES TO MOVE EAST AND WEAKEN ALLOWING DRIER NORTHEAST FLOW ALOFT INTO THE AREA. THUNDERSTORMS WILL STILL BE POSSIBLE ON SUNDAY BUT SHOULD BE MOSTLY CONFINED TO THE SIERRA. TOLBY .LONG TERM...MONDAY THROUGH FRIDAY... UNSETTLED WEATHER PATTERN CONTINUES THROUGH MUCH OF NEXT WEEK. WARMER TEMPERATURES WILL BRING SOME INCREASE IN INSTABILITY EARLY IN THE WEEK, WITH ANOTHER LOW POSSIBLY MOVING INTO CALIFORNIA TO BRING INCREASED THUNDERSTORM POTENTIAL BY MIDWEEK. THIS PATTERN MAY CONTINUE LATER IN THE WEEK, BUT THERE IS MUCH MORE UNCERTAINTY BEYOND WEDNESDAY. FORECAST CONFIDENCE IN THE OVERALL WEATHER PATTERN IS MEDIUM THROUGH WEDNESDAY, BUT LOW FOR NEXT THURSDAY AND FRIDAY. MONDAY LOOKS TO BE LESS ACTIVE AS MOST OF THE REGION WILL BE IN BETWEEN WEATHER SYSTEMS. A WEAK UPPER DISTURBANCE COMBINED WITH INCREASED HEATING AND NORTHEAST TO EAST SURFACE FLOW MAY PRODUCE SOME SHOWERS AND THUNDERSTORMS NEAR THE SIERRA AND PARTS OF WESTERN NV SOUTH OF HIGHWAY 50, BUT COVERAGE IS LIKELY TO BE MORE SPARSE WITH SHORTER DURATION PULSE TYPE CELLS. FOR WESTERN NV NORTH OF HIGHWAY 50, SOME WARMING ALOFT IS MORE LIKELY TO CAP MOST CONVECTION. FOR TUESDAY, THE NEXT UPPER LOW APPEARS TO BE FARTHER OFFSHORE, WHICH MAY LIMIT THE COVERAGE OF THUNDERSTORMS. HOWEVER, FURTHER HEATING IS EXPECTED WITH HIGHS IN THE LOWER 90S FOR LOWER ELEVATIONS, SO WE WILL KEEP A MENTION OF THUNDER ACROSS THE REGION WITH BETTER POTENTIAL NEAR THE SIERRA AND INTO NORTHEAST CA. FOR WEDNESDAY, THE LOW MOVES INLAND WITH LATEST GUIDANCE FAVORING A TRACK ACROSS SOUTHERN CA, ALTHOUGH ANOTHER WEAK DISTURBANCE MAY MOVE ACROSS NORTHEAST CA. WE WILL KEEP THE BEST CHANCE OF THUNDERSTORMS OF THE WEEK ACROSS THE REGION FOR WEDNESDAY, ALTHOUGH WITH THE TRACK OF THE LOW BEING MORE UNCERTAIN, WE ARE NOT FAVORING ANY PARTICULAR AREA FOR MORE WIDESPREAD DEVELOPMENT. LATER NEXT WEEK, THERE ARE SIGNIFICANT VARIATIONS AND INCONSISTENCIES AMONG THE MEDIUM RANGE GUIDANCE, RESULTING IN LOW FORECAST CONFIDENCE. SCENARIOS RANGE FROM ANOTHER UPPER LOW MOVING INTO CALIFORNIA BY FRIDAY WHICH WOULD BRING ANOTHER ROUND OF ACTIVE CONVECTION, TO A RIDGE REBUILDING OVER THE WEST WITH DRIER AIR MASS ENDING THE THUNDERSTORM THREAT AND TEMPERATURES SURGING WELL INTO THE 90S. UNTIL WE GET A BETTER IDEA ON WHICH TREND EVOLVES, WE WILL MAKE FEW CHANGES FOR THURSDAY, KEEPING THE SLIGHT CHANCE OF THUNDERSTORMS WITH ABOVE NORMAL MAX TEMPS (UPPER 80S FOR LOWER ELEVATIONS) IN THE CURRENT FORECAST AND CONTINUE IT THROUGH FRIDAY. MJD && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP THRU THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN NV AND THE SIERRA. FOR WESTERN NV TERMINALS, EXPECT CLOUD BASES TO LOWER TO MVFR AT TIMES WITH BRIEF IFR POSSIBLE DURING HEAVIER RAIN. FOR SIERRA TERMINALS, THERE IS A BETTER CHANCE FOR IFR CIG/VSBY DUE TO PERIODS OF HEAVIER RAIN. MOUNTAIN TOP OBSCURATIONS ARE LIKELY THRU THIS EVENING, WITH SMALL HAIL AND OUTFLOW GUSTS TO 35 KT ALSO POSSIBLE. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY WITH SIMILAR AVIATION-RELATED IMPACTS. WITH RAIN SHOWERS PROBABLE AROUND KTRK LATER TODAY, PATCHY FOG DEVELOPMENT IS AGAIN POSSIBLE AROUND THE TERMINAL AND SOME SIERRA VALLEYS EARLY SAT AM, MAINLY BETWEEN 10-14Z. MJD && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 5, 12:09 PM PDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1209 PM PDT FRI JUN 5 2015 CAZ073-052015- MONO CA- 1209 PM PDT FRI JUN 5 2015 ...HEAVY RAIN NEAR AND SOUTHEAST OF BRIDGEPORT... AT 1207 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRIDGEPORT. THIS STORM WAS NEARLY STATIONARY. PEA SIZE HAIL AND HEAVY RAIN ARE OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BRIDGEPORT...BRIDGEPORT-BRYANT FIELD AIRPORT AND JUNCTION U.S 395 AND CA 270 (BODIE RD). PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS INCLUDING U.S. 395. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3833 11915 3817 11905 3811 11923 3830 11931 TIME...MOT...LOC 1907Z 063DEG 1KT 3822 11919 JW
Special weather statement, Jun 5, 12:33 PM PDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1233 PM PDT FRI JUN 5 2015 CAZ070>073-NVZ001>005-060000- SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO- MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY- MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE- NORTHERN WASHOE COUNTY- INCLUDING THE CITIES OF...CEDARVILLE...EAGLEVILLE... FORT BIDWELL...PORTOLA...SUSANVILLE...WESTWOOD...SIERRAVILLE... LOYALTON...SOUTH LAKE TAHOE...TAHOE CITY...TRUCKEE... MARKLEEVILLE...BRIDGEPORT...COLEVILLE...LEE VINING... MAMMOTH LAKES...HAWTHORNE...YERINGTON...SMITH VALLEY...MINA... SCHURZ...GLENBROOK...INCLINE VILLAGE...SPARKS...VERDI... GARDNERVILLE...VIRGINIA CITY...FERNLEY...FALLON...LOVELOCK... SILVER SPRINGS...NIXON...IMLAY...EMPIRE...GERLACH 1233 PM PDT FRI JUN 5 2015 ...SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN THIS AFTERNOON... SHOWERS AND THUNDERSTORMS ARE CURRENTLY DEVELOPING IN THE SIERRA AND CENTRAL NEVADA EARLY THIS AFTERNOON. THE SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS IN THE NEXT FEW HOURS. THE PRIMARY THREATS WITH THE STORMS WILL BE LOCALIZED HEAVY RAINFALL CAUSING PONDING ON ROADWAYS AND SMALL ROCK SLIDES. OTHER THREATS INCLUDE SMALL HAIL WHICH MAY ACCUMULATE ON HIGHER ELEVATION ROADS AND WIND GUSTS TO 35 MPH. HTTP://WEATHER.GOV/RENO
Special weather statement, Jun 5, 1:11 PM PDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
111 PM PDT FRI JUN 5 2015
CAZ071-NVZ003-052100-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-GREATER RENO-
CARSON CITY-MINDEN AREA NV-
111 PM PDT FRI JUN 5 2015
...STRONG THUNDERSTORM NORTH OF STEAD APPROACHING COLD SPRINGS
VALLEY...
AT 106 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
COLD SPRINGS VALLEY...OR 10 MILES NORTHWEST OF RENO...MOVING WEST AT
10 MPH.
BRIEF HEAVY RAIN...HAIL TO ONE HALF INCH IN DIAMETER AND WIND GUSTS
TO 35 MPH WILL OCCUR WITH THE STORM.
LOCATIONS IMPACTED INCLUDE...
RENO...STAMPEDE RESERVOIR...DOG VALLEY...GOLDEN VALLEY...LEMMON
VALLEY-GOLDEN VALLEY...LEMMON VALLEY...COLD SPRINGS VALLEY...STEAD...
VERDI-MOGUL...STEAD AIRPORT...US 395 AT CALIF-NEVADA LINE NEAR
BORDERTOWN AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
&&
LAT...LON 3978 11986 3961 11978 3947 12014 3970 12017
3971 12000
TIME...MOT...LOC 2006Z 072DEG 9KT 3967 11992
JWLocal storm report, Jun 5, 1:21 PM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
121 PM PDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 PM FUNNEL CLOUD 3 N STEAD 39.68N 119.88W
06/05/2015 WASHOE NV NWS EMPLOYEE
SEEN FROM THE NWS OFFICE AND NUMEROUS PEOPLE AROUND THE
AREA.
&&
JWALLMANSpecial weather statement, Jun 5, 1:47 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 147 PM PDT FRI JUN 5 2015 NVZ004-052145- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 147 PM PDT FRI JUN 5 2015 ...STRONG STORM EAST OF LOVELOCK... AT 146 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 22 MILES SOUTHEAST OF UNIONVILLE...OR 34 MILES EAST OF LOVELOCK...MOVING WEST AT 25 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM AND BRIEF HEAVY RAINFALL UP TO ONE HALF INCH IS EXPECTED. WIND GUSTS TO 40 MPH AR ALSO POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BUFFALO MOUNTAIN...JUNCTION I 80 AND NV 396/857 (EXIT 112) AND MCKINNEY PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 4031 11773 4013 11770 4001 11837 4028 11843 TIME...MOT...LOC 2046Z 081DEG 21KT 4022 11782 JW
Local storm report, Jun 5, 1:53 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
153 PM PDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 1 N COLD SPRINGS VALLEY 39.68N 119.96W
06/05/2015 E0.25 INCH WASHOE NV TRAINED SPOTTER
AND 0.30 INCHES OF RAINFALL
&&
JWALLMANThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:22 PM PDT | Special Weather Statement | REV | Churchill | 53 min |
| Jun 5, 1:11 PM PDT | Special Weather Statement | REV | Storey | 49 min |
| Jun 5, 1:47 PM PDT | Special Weather Statement | REV | Pershing | 58 min |
| Jun 5, 2:50 PM PDT | Special Weather Statement | REV | Pershing | 55 min |
| Jun 5, 3:03 PM PDT | Special Weather Statement | REV | Mineral | 57 min |
| Jun 5, 3:09 PM PDT | Special Weather Statement | REV | 81 min | |
| Jun 5, 3:14 PM PDT | Severe Thunderstorm Warning | REV | Mineral | 46 min |
| Jun 5, 4:00 PM PDT | Special Weather Statement | REV | Mineral | 45 min |
| Jun 5, 4:05 PM PDT | Special Weather Statement | REV | Pershing | 55 min |
| Jun 5, 4:23 PM PDT | Special Weather Statement | REV | Storey | 37 min |
| Jun 5, 4:29 PM PDT | Special Weather Statement | REV | Lyon | 31 min |
| Jun 5, 4:41 PM PDT | Severe Thunderstorm Warning | REV | Pershing | 34 min |
| Jun 5, 4:52 PM PDT | Areal Flood Warning | REV | Churchill, Lyon, Washoe | 113 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.